# SDR A6WA201140308

- Difficulty date: April 24, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs559+96
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PANEL RAILS AT LBL 9.00, RBL 9.00, FS 559.00 + 96 HAVE CORRODED FASTENERS. REMOVED UNSERVICEABLE FASTENERS FROM CARGO FLOOR LBL 9.00 AND RBL 9.00 AT FS 559.00 + 96 AND INSTALLED SERVICEABLE FASTENERS IAW AMM 53-01-11.
